It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-15-2007, 11:00 AM   #1
Veteran
(female)
 
Join Date: Apr 2003
Posts: 490
SunKissed HB User
UGH-What is going on ?

Hi all,
I have been on ortho lo for about 3 months now. Never had any spotting or problems, until about this month. This month, I have been eating a bit healthier, under some stress w/ school & such, took 2 diet pills but then stopped bc I wasn't sure if it interfered w/ my pill, and got pretty sick with the flu or a bad cold around my third week of active pills, and i took no antibiotics just some nyquil, and severe cold tablets by sudafed.

Last night was my last active pill, now i am on my placebos.
Usually I dont get my period until thursday. I had sex last night and the day before a number of times. Today I went to the bathroom, and when I wiped there was some bloody discharge, it was kind of brownish. Like the start of my period. But, there has been nothing since..no cramps. no blood.

I am so confused what is going on? Spotting? I dont think I am pregnant..I have taken my pill correctly all month, just the sickness is the only thing different. I feel moody and a little crampy like I would be getting my period this week..just kind of scared? Any similar experiences?

 
Old 04-15-2007, 05:00 PM   #2
Inactive
(female)
 
Join Date: Apr 2007
Location: Florida, USA
Posts: 274
marinewife12 HB User
Re: UGH-What is going on ?

Illness can DEFINITELY throw off your cycle. Even though you didn't take any antibiotics, just being sick can mess with you.

Just a side note: antibiotics don't really stop your period. So you could have definitely taken antibiotics and still gotten your period. It only makes it ineffective as far as birth control. You can still take antibiotics, and if you were sick it would have been a good idea to do so to get over the sickness. Just use condoms while on meds, and for a few days after.

 
Sponsors Lightbulb
   
Old 04-15-2007, 05:10 PM   #3
Veteran
(female)
 
Join Date: Apr 2003
Posts: 490
SunKissed HB User
Re: UGH-What is going on ?

i didnt take any antibiotics. the only meds i used were like sudafed, NyQuil, that sort..just for cold relief. I did not use condoms...I'm was still protected correct?


I am just starting to get worried because of that spotting.
This is the third month on this pill. I feel like i am going to get my period this week & all..just confused what is going on.

 
Old 04-15-2007, 06:10 PM   #4
Inactive
(female)
 
Join Date: Apr 2007
Location: Florida, USA
Posts: 274
marinewife12 HB User
Re: UGH-What is going on ?

You still may not be adjusting to the cycle. It's only been 3 months. I would say that's enough time to be protected. But your cycle may just not be used to the pill yet. Give it some more time.

From what you are telling me, yes you were protected.

I was merely saying that for future reference, if you need meds, it's fine to take them. Just use a condom (along with taking the pill) while on the meds and for a few days afterward. Don't not take meds simply because of the pill. This is just for future reference.

 
Old 04-15-2007, 06:16 PM   #5
Veteran
(female)
 
Join Date: Apr 2003
Posts: 490
SunKissed HB User
Re: UGH-What is going on ?

thank you very much.
i am hoping this bleeding was just because of my pill
i had a pap in january, and everything came back fine.
i take the pill every day at the same time, etc.

i was on a different pill lo ovral for two years and never had any spotting.
it is just since i got on ortho lo i have seen this happen off and on.

 
Old 04-16-2007, 01:28 PM   #6
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Ohio!
Posts: 691
Longview HB User
Re: UGH-What is going on ?

i was on ortho lo for over a year and 3months into it i started spotting bad. i would spot the whole month then have my period. it was terrible..so my gyno really wanted me to switch and i went on yasmin..love it! what you are describing could be a start to spotting issues :-/ ortho lo has that lo dose of hormones so it will do this. im sure its nothing...and im sure its combination of still adjusting and ur sickness. definantly experienced that same thing u are describing.
__________________
It never hurts to smile :-D

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
ugh ugh ugh SOO LOST AGAIN.... JAZ87 Depression 3 07-04-2006 05:51 AM
Ugh, I feel nauseous... laurabelle1317 Trying to Conceive (TTC) 16 01-31-2005 08:27 AM
mi boobs are ugh! mjhandbef4ever Sexual Health - Teens 11 01-21-2005 07:26 PM
Ugh, lower back ache! jaybird75 Pregnancy 6 01-10-2005 12:20 PM
ugh! irys Thyroid Disorders 2 12-13-2004 07:28 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!